Advanced search
Start date
Betweenand

Renormalization and rigidity in one-dimensional dynamics

Grant number: 12/06614-8
Support Opportunities:Scholarships in Brazil - Post-Doctoral
Effective date (Start): July 01, 2012
Effective date (End): January 31, 2014
Field of knowledge:Physical Sciences and Mathematics - Mathematics
Principal Investigator:Edson de Faria
Grantee:Pablo Andrés Guarino Quiñones
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil

Abstract

This project aims to study rigidity problems in one-dimensional dynamics. This kind of problems are typically related to the dynamical behavior of a suitable operator, the renormalization operator, defined via return maps in some subspace of the space of the dynamical systems considered. The understanding of the behavior of this renormalization operator allows one to conclude certain rigidity properties of the original dynamics. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
DE FARIA, EDSON; GUARINO, PABLO. REAL BOUNDS AND LYAPUNOV EXPONENTS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 36, n. 4, p. 1957-1982, . (12/06614-8)
GUARINO, PABLO; DE MELO, WELINGTON. Rigidity of smooth critical circle maps. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v. 19, n. 6, p. 1729-1783, . (12/06614-8)
GUARINO, PABLO; MARTENS, MARCO; DE MELO, WELINGTON. RIGIDITY OF CRITICAL CIRCLE MAPS. Duke Mathematical Journal, v. 167, n. 11, p. 2125-2188, . (12/06614-8)

Please report errors in scientific publications list using this form.